# SDR UIEA2025042100552

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N709GT
- Make and model: Boeing 777F
- Aircraft serial: 67994
- Aircraft time: 6,251 hours, 781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP.( R&R LAMP IAW AMM 33-51-04/201. OPS CHK OK PER AMM 33-51-00/501. )
